# SDR SWAA062107

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 70,244 hours, 67,897 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446916
- Part serial: 1144
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT LOCK IN THE UP POSITION.  CYCLED GEAR HANDLE OFF/UP GEAR LOCKED.  REMOVED AND REPLACED NLG RETRACT ACTUATOR PER MM.
